# SDR DALA2024032903913

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION LOWER SILL LOCATED FR68 AND STR 23LH AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED LOWER SILL FROM FR67 PLUS 13.5 IN TO FR 68 AT LEVEL OF STR 23LH AFT GALLEY AREA AS PER A319 SRM 53-41-14-300-001. (0266538)
